# SDR UPS02239115

- Difficulty date: August 13, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WING TO BODY FAIRING 3409 HAS A CRACKED FWD FRAME STIFFENER ANGLE.  FABRICATED AND INSTALLED NEW STIFFENER IAW SRM 53-50-1 FIG 4 AND SRM 51-2 0-1 FIG 7.
